# SDR 95ZZZX689

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3208M
- Make and model: Cessna 310R
- Aircraft serial: 310R1875
- Engine: Cont IO520MB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Part number: 646476
- Condition: Broke
- Location: Nr 6 Cylinder
- Part time: 2,352 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

NR 6 CYLINDER CONNECTING ROD ASSY, PN 646476, BROKE MIDWAY DOWN ROD.  AIRCRAFT WAS IN LEVEL FLIGHT AT 3,000 AGL.  FIFTEEN MINUTES AFTER TAKEOFF, CAUSE UNKNOWN.
